# SDR P5CA9500054

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5280 · Landing Gear Doors
- Part: Rivet
- Condition: Sheared
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HEAD SHEARED ON AFT STRIKER PLATE FOR AFT LEFT NOSE GEAR DOOR, INBD CORNER.  REPLACED RIVET AS PER BOEING SRM 51-30-02.
